Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

July 23, 2011Benton County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 23, 2011, 1:55 PM CDT for Benton County, Minnesota. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2011, 1:55 PM CDT (18:55 UTC)
Expired
Jul 23, 2011, 2:30 PM CDT
In force
35 min
Issued by
NWS Twin Cities, MN

County Benton County, MN

The radar

The Minneapolis radar (KMPX), 104 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1467 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1467 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

506 
WWUS83 KMPX 231855
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
155 PM CDT SAT JUL 23 2011

MNZ043>045-050-052-231930-
BENTON-ISANTI-KANABEC-MILLE LACS-MORRISON-
155 PM CDT SAT JUL 23 2011

AT 149 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF GILMAN. THIS STORM WAS MOVING EAST
AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN EASTERN BENTON...NORTHWESTERN ISANTI...SOUTHEASTERN
MORRISON...SOUTHERN MILLE LACS AND SOUTHWESTERN KANABEC COUNTIES...
INCLUDING THE CITIES OF GILMAN...FORESTON...MILACA...PEASE...DALBO
AND LEWIS LAKE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4593 9331 4559 9331 4564 9406 4585 9403
TIME...MOT...LOC 1855Z 272DEG 36KT 4576 9390

$$

JLT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 23, 12:13 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 23, 12:13 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1213 PM CDT SAT JUL 23 2011

.DISCUSSION...

SUMMARY...SQUALL LINE HEADING INTO WESTERN MN THIS MORNING AND
SHOULD MAINTAIN ITS INTENSITY AT LEAST FOR THE WESTERN 2-3 ROWS OF
COUNTIES. WEAKENING IS EXPECTED WITH TIME...BUT STILL GOOD
POTENTIAL FOR THUNDERSTORMS ACROSS MOST OF CENTRAL/SOUTHERN MN
THIS MORNING. LOW PRESSURE IN SD AND WARM FRONT STRETCHED OUT
ACROSS CENTRAL MN WILL LIKELY PROVIDE THE FOCUS FOR REDEVELOPMENT
THIS AFTERNOON AND EVENING WITH THE CONTINUED THREAT FOR SEVERE
WEATHER. IN ADDITION...WITH THE MOISTURE ADVECTION YESTERDAY AND
TEMPERATURES NEAR 90 IN THE SOUTH. A HEAT ADVISORY WILL LIKELY BE
NEEDED IN FAR SOUTHERN MN...WHERE HEAT INDEX VALUES SHOULD EASILY
TOP 100. DRIER AND COOLER WEATHER EXPECTED SUNDAY AND MONDAY AFTER
A TRAILING COLD FRONT PASSES THROUGH.

SEVERE LINE OF STORMS RIDING THE NOSE OF 500MB SPEED MAX OF
50-60KTS ALONG THE ND/SD BORDER THIS MORNING. CONVECTION IS
TRACKING NICELY TO THE E-SE ALONG THE MLCAPE GRADIENT...WITH MAX
VALUES STILL BETWEEN 2000-2500J/KG EARLY THIS MORNING. IN ADDITION
TO GOOD DEEP LAYER SHEAR...THE 0-1 KM SHEAR HAS BEEN VERY
IMPRESSIVE IN THE DAKOTAS THIS MORNING...THUS...THE TORNADO REPORTS
WHEN THE STORMS WERE MORE DISCRETE AND THE EMBEDDED KINKS IN THE
SQUALL LINE AFTER CONVECTION GREW UPSCALE. CLOUDS TOPS HAVE
PERHAPS COOLED SLIGHTLY SINCE 2 AM CDT...BUT OVERALL THE LINE HAS
MAINTAINED ITS INTENSITY FOR A FEW HOURS NOW. REFLECTIVITY
GRADIENT SEEMS TO BE MAINTAINING PACE WITH THE OUTFLOW...OUTSIDE
OF THE FAR SOUTHERN PORTION OF THE LINE. OVERALL...BETTER
ORIENTATION IN RELATION TO THE WESTERLIES SUGGEST CENTRAL/NORTHERN
MN HAS MORE OF A WIND THREAT EARLY THIS MORNING WHEN COMPARED TO
SOUTHERN MN...WHICH MAY AFFECTED BY THE SOUTHERN EDGE OF THE LINE
THAT IS BUILDING BACK TO THE SOUTHWEST. INCREASED POPS THIS
MORNING ALMOST EVERYWHERE...AS IT LOOKS LIKE IT WILL PASS THROUGH
EASTERN MN AND ENTER WI SOMETIME BETWEEN 12-14Z IF IT HOLDS
TOGETHER.

THIS MORNING CONVECTION WILL CERTAINLY PLAY A ROLE IN THE EXPECTED
REDEVELOPMENT THIS AFTERNOON AND EVENING. RAIN AND CLOUDS THIS
MORNING MAY ACTUALLY SERVE TO ENHANCE THE SURFACE WARM FRONT THAT
NOW STRETCHES FROM JUST SOUTH OF FARGO/MOORHEAD TO JUST SOUTH OF
DULUTH. SHOULD BE ENOUGH CLEARING THIS AFTERNOON TO SUPPORT
DESTABILIZATION IN THE WARM SECTOR. CAP IS ACTUALLY VERY MINIMAL
EARLY THIS MORNING SOUTH OF WARM FRONT ACROSS CENTRAL MN AND WEST
CENTRAL WI...WITH A GRADUAL INCREASE TO THE SOUTH/SOUTHWEST. THIS
CAPPING MAY ACTUALLY HOLD IN PLACE FOR MOST OF THE AFTERNOON IN
THESE AREAS GIVEN THE PUSH OF 24-26C 850MB TEMPERATURES. SOME OF
THE MESO MODEL GUIDANCE LIGHTS UP NEW CONVECTION NEAR THE SD/MN
BORDER BETWEEN 20-23Z THIS AFTERNOON IN AREA WHERE THERE IS A
PRONOUNCED 925MB-850MB FRONTOGENESIS AND MOISTURE CONVERGENCE
SIGNATURE DURING THIS TIME. THERE IS ALSO THE POTENTIAL FOR
DEVELOPMENT FURTHER EAST NEAR THE WARM FRONT. AT ANY RATE...THE
COMBINATION OF STRONG INSTABILITY AND SUFFICIENT DEEP LAYER SHEAR
SUGGEST ORGANIZED STRONG TO SEVERE CONVECTION LATER TODAY.
ALSO...FAVORABLE VEERED PROFILES AND THE PROXIMITY OF THE WARM
FRONT SUGGEST A TORNADO THREAT IN CENTRAL MN IN ADDITION TO WIND
AND HAIL. THE THREATS FURTHER DOWNSTREAM IN EASTERN MN/WISCONSIN
WILL MOSTLY BE WIND FOLLOWED BY HAIL.

COLD FRONT CLEARS THE AREA LATE TONIGHT AND LIKE THE IDEA OF
KEEPING SUNDAY AND MONDAY DRY WITH THE HIGH SETTLING OVERHEAD AND
NEARLY ZONAL FLOW OVER THE NORTH CENTRAL CONUS. LOW AMPLITUDE
RIDGING IS PROGGED FOR TUESDAY AND WEDNESDAY ALONG WITH SEVERAL
FAST MOVING DISTURBANCE EMBEDDED IN THE FLOW. OVERALL...THE WEEK
AHEAD SEEMS QUITE NORMAL IN TERMS OF TEMPERATURES...BUT ACTIVE IN
TERMS OF THE NUMBER OF RAIN/THUNDERSTORM CHANCES.

&&

.AVIATION.../18Z TAF ISSUANCE/

MAIN AVIATION CONCERN IS THE RE-DEVELOPMENT OF TSRA ACROSS WESTERN
MN THIS AFTN...AND HOW IT TRANSLATES TO THE EAST DURING THE AFTN/EVENING
TIME PERIOD. IN ADDITION...HOW LOW WILL CEILINGS DROP OVERNIGHT
AS CAA AND RESIDUAL MOISTURE NEAR THE SFC GETS TRAPPED UNDERNEATH
THE INVERSION DEVELOPING OVERNIGHT.

KEPT TSRA TIME PERIOD NEARLY THE SAME AS PREVIOUS TAFS DUE TO
UNCERTAINTY. THIS TEMPORARY PERIOD ALONG WITH CALLS TO THE TOWER
ON THE BEST TIME FRAME AS IT AFFECTS THE AIRPORTS WILL BE DONE
THIS AFTN. FRONTAL BOUNDARY WAS ACROSS THE EASTERN DAKOTAS WITH
INSTABILITY BUILDING IN WESTERN MN. A FEW SHRA HAVE RE-DEVELOP
ALONG THIS INSTABILITY AXIS WHICH WILL LIKELY BE THE FOCAL POINT
THIS AFTN. THERE WILL BE BRIEF PERIODS OF IFR OR LIFR VSBYS IN
TSRA...BUT OVERALL MVFR CEILINGS AND A PERIOD OF 15 TO 30 MINS OF
IFR VSBYS IS MOST LIKELY. AS THE COMPLEX OF TSRA MOVES EAST
OVERNIGHT...SIGNIFICANT LOW LEVEL MOISTURE WILL LIKELY DEVELOP AND
BE TRAPPED UNDER AN INCREASING INVERSION. THEREFORE...HAVE
INTRODUCED IFR CEILINGS OVERNIGHT...WITH A SLOW RISE IN THE
CEILINGS BY 13-15Z. THESE CEILINGS COULD DROP TO LIFR DEPENDING
UPON THE AMT OF MIXING AT LOW LEVELS AND HOW STRONG THIS INVERSION
BECOMES. WNDS WILL REMAIN FROM THE E/SE THIS AFTN IN THE WAVE OF
THE OUTFLOW FROM TSRA THIS MORNING. THE WNDS SHOULD BECOME MORE
N/NE OVERNIGHT...THEN MORE NW BY MORNING.

MSP...A PERIOD OF TSRA IS LIKELY THIS AFTN WITH VSBYS AS LOW AS
3SM...WITH A VERY BRIEF PERIOD OF LIFR VSBYS IN +TSRA. MVFR
CEILINGS WILL ACCOMPANY THESE STORMS. AFT 3Z...MOST OF THE
ACTIVITY SHOULD HAVE MOVED SOUTH OF THE TERMINAL. HOWEVER...DID
KEEP AT LEAST VCSH UNTIL 6Z. AFT 6Z...DEVELOPING INVERSION AND
AMPLE LOW LEVEL MOISTURE WILL AID IN THE DEVELOPMENT OF LOW
STRATUS AND FG/BR. WNDS WILL REMAIN FROM THE SE THIS AFTN...THEN
BECOME MORE N/NE OVERNIGHT...AND MORE NW BY MORNING. ..JLT..

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BLUE EARTH-BROWN-
     FARIBAULT-FREEBORN-GOODHUE-LE SUEUR-MARTIN-NICOLLET-REDWOOD-
     RICE-STEELE-WASECA-WATONWAN.

WI...NONE.
&&

CLF/JLT
Hazardous weather outlook, Jul 23, 12:42 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1242 PM CDT SAT JUL 23 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
241745-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1242 PM CDT SAT JUL 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL AND
SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN THROUGH TONIGHT.
THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ACROSS WESTERN
MINNESOTA AHEAD OF A COLD FRONT. THE STORMS WILL ADVANCE EAST
ACROSS THE OUTLOOK AREA DURING THE AFTERNOON AND EVENING HOURS.
A FEW STORMS WILL LIKELY BECOME SEVERE AND CONTAIN DAMAGING WINDS
AND LARGE HAIL. A TORNADO OR TWO MAY ALSO OCCUR. IN
ADDITION....HEAVY RAINFALL WILL ACCOMPANY THE STORMS WITH AN INCH
OR TWO OF RAIN FALLING WITHIN AN HOUR.

FINALLY...A HEAT ADVISORY REMAINS IN EFFECT ACROSS SOUTHERN MINNESOTA
THROUGH THIS EVENING. HEAT INDEX VALUES ARE FORECAST TO REACH 100
TO 108 DEGREES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS CHANCES WILL RETURN TO THE OUTLOOK AREA BY THE
MIDDLE OF NEXT WEEK. HEAVY RAINFALL IS POSSIBLE...ESPECIALLY
ACROSS SOUTHERN MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
AND EARLY TONIGHT.

RAH

In the hours before

Local storm report, Jul 23, 11:26 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1126 AM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     1 SE EAU CLAIRE         44.81N 91.48W
07/23/2011                   EAU CLAIRE         WI   TRAINED SPOTTER

            ROOF WITH SHINGLES AND TAR PAPER BLOWN OFF NEIGHBORS
            HOUSE.

&&

CARLYON
Local storm report, Jul 23, 11:39 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1139 AM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     TSTM WND GST     1 NW WASTEDO            44.41N 92.86W
07/23/2011  M51 MPH          GOODHUE            MN   MESONET

&&

CARLYON
Local storm report, Jul 23, 12:42 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1242 PM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     HAIL             3 N CHOKIO              45.62N 96.17W
07/23/2011  M0.88 INCH       STEVENS            MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, Jul 23, 1:04 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
104 PM CDT SAT JUL 23 2011

MNZ048-049-231900-
POPE-STEARNS-
104 PM CDT SAT JUL 23 2011

AT 1258 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES SOUTHEAST OF STARBUCK. THIS STORM WAS MOVING
EAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

PEOPLE IN CENTRAL POPE AND WESTERN STEARNS COUNTIES...INCLUDING THE
CITIES OF LONG BEACH...SEDAN...ELROSA AND LAKE HENRY...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE MINNEWASKA...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4569 9477 4542 9478 4549 9557 4570 9555
TIME...MOT...LOC 1803Z 277DEG 31KT 4558 9543

JLT
Special weather statement, Jul 23, 1:53 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
153 PM CDT SAT JUL 23 2011

MNZ048-049-057-231945-
KANDIYOHI-POPE-STEARNS-
153 PM CDT SAT JUL 23 2011

AT 149 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHWEST OF BELGRADE. THIS STORM WAS MOVING
EAST AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN CENTRAL STEARNS...NORTHEASTERN KANDIYOHI AND SOUTHEASTERN
POPE COUNTIES...INCLUDING THE CITIES OF ELROSA...LAKE HENRY...
FARMING...RICHMOND AND COLD SPRING...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4565 9434 4537 9438 4544 9516 4562 9515
TIME...MOT...LOC 1853Z 272DEG 36KT 4552 9502

JLT
Special weather statement, Jul 23, 1:55 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
155 PM CDT SAT JUL 23 2011

MNZ043>045-050-052-231930-
BENTON-ISANTI-KANABEC-MILLE LACS-MORRISON-
155 PM CDT SAT JUL 23 2011

AT 149 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF GILMAN. THIS STORM WAS MOVING EAST
AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN EASTERN BENTON...NORTHWESTERN ISANTI...SOUTHEASTERN
MORRISON...SOUTHERN MILLE LACS AND SOUTHWESTERN KANABEC COUNTIES...
INCLUDING THE CITIES OF GILMAN...FORESTON...MILACA...PEASE...DALBO
AND LEWIS LAKE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4593 9331 4559 9331 4564 9406 4585 9403
TIME...MOT...LOC 1855Z 272DEG 36KT 4576 9390

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:11 PM CDTSevere Thunderstorm WarningMPXStevens30 min
Jul 22, 7:55 PM CDTSpecial Weather StatementMPXLac qui Parle50 min
Jul 22, 8:47 PM CDTSpecial Weather StatementMPXLac qui Parle73 min
Jul 23, 3:56 AM CDTHeat AdvisoryMPXBlue Earth, Brown, Faribault, Freeborn, Goodhue, Le Sueur and 7 more11 hr
Jul 23, 4:38 AM CDTSpecial Weather StatementMPXDouglas, Pope, Stevens67 min
Jul 23, 4:48 AM CDTSevere Thunderstorm WarningMPXDouglas42 min
Jul 23, 5:21 AM CDTSevere Thunderstorm WarningMPXDouglas, Morrison, Pope, Stearns, Todd54 min
Jul 23, 6:21 AM CDTSpecial Weather StatementMPXBenton, Kandiyohi, Meeker, Mille Lacs, Morrison, Sherburne and 1 more69 min
Jul 23, 7:39 AM CDTSpecial Weather StatementMPXAnoka, Chisago, Isanti, Kanabec, McLeod, Meeker and 5 more51 min
Jul 23, 8:27 AM CDTSpecial Weather StatementMPXCarver, Scott48 min
Jul 23, 8:46 AM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Rice, Scott44 min
Jul 23, 9:17 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice, Scott, Steele58 min
Jul 23, 10:09 AM CDTSevere Thunderstorm WarningMPXGoodhue51 min
Jul 23, 1:04 PM CDTSpecial Weather StatementMPXPope56 min
Jul 23, 1:53 PM CDTSpecial Weather StatementMPXStearns52 min
Jul 23, 2:34 PM CDTSpecial Weather StatementMPXSherburne41 min
Jul 23, 3:08 PM CDTSpecial Weather StatementMPXSherburne37 min
Jul 23, 4:03 PM CDTSpecial Weather StatementMPXRamsey, Washington57 min
Jul 23, 9:23 AM CDTSpecial Weather StatementMPXSaint Croix67 min
Jul 23, 5:42 PM CDTSpecial Weather StatementMPXEau Claire, Pepin63 min

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.